Compressed Spaced Suffix Arrays

Travis Gagie, Giovanni Manzini, Daniel Valenzuela

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
JournalMathematics in Computer Science
Volume11
Issue number2
Pages (from-to)151-157
Number of pages7
ISSN1661-8289
DOIs
Publication statusPublished - Jun 2017
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • 113 Computer and information sciences

Cite this

Gagie, Travis ; Manzini, Giovanni ; Valenzuela, Daniel. / Compressed Spaced Suffix Arrays. In: Mathematics in Computer Science. 2017 ; Vol. 11, No. 2. pp. 151-157.
@article{41380717edd144b48f58aaf0dbb1668f,
title = "Compressed Spaced Suffix Arrays",
keywords = "111 Mathematics, 113 Computer and information sciences",
author = "Travis Gagie and Giovanni Manzini and Daniel Valenzuela",
year = "2017",
month = "6",
doi = "10.1007/s11786-016-0283-z",
language = "English",
volume = "11",
pages = "151--157",
journal = "Mathematics in Computer Science",
issn = "1661-8270",
publisher = "SPRINGER BASEL AG",
number = "2",

}

Compressed Spaced Suffix Arrays. / Gagie, Travis; Manzini, Giovanni; Valenzuela, Daniel.

In: Mathematics in Computer Science, Vol. 11, No. 2, 06.2017, p. 151-157.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Compressed Spaced Suffix Arrays

AU - Gagie, Travis

AU - Manzini, Giovanni

AU - Valenzuela, Daniel

PY - 2017/6

Y1 - 2017/6

KW - 111 Mathematics

KW - 113 Computer and information sciences

U2 - 10.1007/s11786-016-0283-z

DO - 10.1007/s11786-016-0283-z

M3 - Article

VL - 11

SP - 151

EP - 157

JO - Mathematics in Computer Science

JF - Mathematics in Computer Science

SN - 1661-8270

IS - 2

ER -